# SDR UIEA2015101300576

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 67,907 hours, 11,931 cycles
- Engine: Ge CF66D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227FI740
- Condition: Faulty
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 4 FUEL FILT IN CRUISE, SELF-CLEAR WITHIN 10 - 15 SECONDS STATUS MSG.  ENG 4 FUEL FILT NR 4 ENG FUEL FILTER ELEMENT REPLACED.  FUEL LEAK CHECKED CUT OUT & SATISFACTORY IAW AMM 73-11-02.  ENG NR 4 GND IDLE RUN TEST PERFORMED IAW AMM 71-00-00.  NIL PLF & EXISTING FAULT NOTED.
